# SDR A6WA200440079

- Difficulty date: June 13, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10011
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MASTER CAUTION DURING FLAP RETRACTION DURING TAKEOFF 17 DEGREE SETTING.  REMOVED AND REPLACED LEFT BPSU REF AMM 27-51-10.  OPS CHECK GOOD.  (M)
